MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. VP2000 PROCESSOR; STAINER, TISSUE, AUTOMATED

ABBOTT MOLECULAR, INC. VP2000 PROCESSOR; STAINER, TISSUE, AUTOMATED
Model Number 02J11-001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be initiated.
 
Event or Problem Description
Customer reported seeing wet surface under the vp2000 instrument on the countertop.The customer determined that the leak was coming from below the rinse tank.The water leak ran down from top of the counter down along the cabinet front and on to the floor.The leak was small and contained on the floor under the cabinet towards the front.No exposure or injury related to the leak.The customer was wearing personal protective equipment (ppe) and cleaned the wet spots on the countertop and under cabinet floor.The customer reported they stopped using the instrument.Although the customer reported the leak was underneath the cabinet floor, this form will be run as worst case scenario that the leak had reached the walking surface.The customer was not able to provide additional pictures of the extent of the leak.
 
Additional Manufacturer Narrative
Investigation into this complaint included a customer data review, customer file review, quality data review, and a complaint history review.The results of the investigation are summarized as follows: product/system/instrument evaluation service history review vp2000 serial number (sn) (b)(6), was installed at a customer site in houston, texas, usa.A review of all service tickets for this instrument system was performed to identify any additional tickets that were related to evidence of leaking from the rinse tank.This review only identified current complaint ticket under investigation.Customer data review: activity text provided in the elevated complaint ticket were reviewed.Customer reported seeing wet surface under the instrument on the countertop during protocol run.Customer determined leak coming from below the rinse tank.The customer was wearing ppe and cleaned the wet spots on the countertop and under cabinet floor.Customer stopped using the instrument.The fse concluded the leak came from loose tubing and the rinse tank assembly was replaced.No exposure or injury related to the leak were reported.Quality data review: capa / non-conformance review: a search of non-conformance (nc) and capa (nc/capa) records was performed for instances related to the abbott vp 2000¿ processor base list number (ln) 02j11 and vp2000 rinse tank assy part number (pn) 30-144140.The query for all existing nonconformance / capa records for the abbott vp 2000¿ processor (base ln 021j11) and the rinse tank assy (pn 30-144140) did not identify any related records associated with the reported issue under investigation.Complaint history review: a complaint search was performed to identify past complaint tickets for any instances of a potential reportable event (pre) involving a leak of the abbott vp 2000¿ processor (based list number (ln) 02j11) rinse tank assy (part number (pn) 30-144140).Complaint history review did not identify any additional related complaints.Based on the results of the investigation, no product deficiency was identified for the vys vp2000, 117v, ln 02j11-01, sn (b)(6).

Brand Name
VP2000 PROCESSOR
Common Device Name
STAINER, TISSUE, AUTOMATED
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key16477845
Report Number3005248192-2023-00119
Device Sequence Number3150514
Product Code KEY
UDI-Device Identifier00884999001916
UDI-Public00884999001916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02J11-001
Device Catalogue Number02J11-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown